Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Have numbness and feel swollen ankles. Suffer fro anxiety. Suggest?

User rating for this question
Very Good
Answered by

Rheumatologist
Practicing since : 2008
Answered : 2352 Questions
Question
i HAVE NUMBNESS AND A FEELING LIKE i HAVE SWOLLEN ANKLES BUT HAVN'T ALSO SUFFER FROM ANXIETY ALEYASO FEELING LIKE i HAVE STRETCHED MY ABDOMINAL MUSLES SO THAT THA THEY ARE
FLATT
Posted Fri, 13 Sep 2013 in General Health
 
 
Answered by Dr. Shruti Rijhwani 22 minutes later
Brief Answer:
Might be having peripheral neuropathy.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would say that you might be suffering from peripheral neuropathy that generally starts with lower limbs which can give you a feeling of numbness .

It can be due to multiple reasons but I would advise you get your Vit. B12 , RBS level tested . A NCV may be required .

There s a possibilty that your all symptoms may be due to anxiety only but for that evaluation a physical examination for assessing the sensory status is required . I advise you to see a physician and get yourself evaluated specially for diabetes.

Hope this suffices.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor